A 42-year-old woman underwent resection of a high-risk melanoma of the right thigh. Adjuvant treatment with ipilimumab was then started within a phase III randomised, double-blind clinical trial. F-FDG PET/CT scan showed intense uptake in mediastinal hilar lymph nodes, bilaterally, and in rectus abdominis muscle. Biopsy at the abdominal wall revealed a chronic granulomatous inflammation. After oral steroid treatment, all the areas of abnormal tracer uptake disappeared. Ipilimumab can induce inflammatory immunomediated reactions that should be taken into account to avoid misinterpretation.

Ipilimumab-induced immunomediated adverse events: possible pitfalls in (18)F-FDG PET/CT interpretation

PAGANELLI, Giovanni
2014

Abstract

A 42-year-old woman underwent resection of a high-risk melanoma of the right thigh. Adjuvant treatment with ipilimumab was then started within a phase III randomised, double-blind clinical trial. F-FDG PET/CT scan showed intense uptake in mediastinal hilar lymph nodes, bilaterally, and in rectus abdominis muscle. Biopsy at the abdominal wall revealed a chronic granulomatous inflammation. After oral steroid treatment, all the areas of abnormal tracer uptake disappeared. Ipilimumab can induce inflammatory immunomediated reactions that should be taken into account to avoid misinterpretation.
Gilardi, Laura; Colandrea, Marzia; Vassallo, Stefano; Travaini, Laura L. Avinia; Paganelli, Giovanni
File in questo prodotto:
File Dimensione Formato  
gilardi2014.pdf

solo gestori archivio

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 782.99 kB
Formato Adobe PDF
782.99 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11392/2376674
Citazioni
  • ???jsp.display-item.citation.pmc??? 6
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 12
social impact